The Annals of Mathematical Statistics

Review: Patrick Billingsley, Ergodic Theory and Information

Arshag Hajian

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 38, Number 1 (1967), 285-286.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177699086

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177699086

Citation

Hajian, Arshag. Review: Patrick Billingsley, Ergodic Theory and Information . Ann. Math. Statist. 38 (1967), no. 1, 285--286. doi:10.1214/aoms/1177699086. http://projecteuclid.org/euclid.aoms/1177699086.


Export citation